# SDR IXXA20250907001

- Difficulty date: September 7, 2025
- Submitted: September 7, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours, 18,779 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102323
- Condition: Corroded
- Location: Zone 100
- Part time: 109,721 hours, 18,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING C-CHECK MAINTENANCE VISIT ON SHEAR TIE THAT WAS BLENDED WITH REMAINING MATERIAL THICKNESS OF .028" IN.. DAMAGE WAS DETERMINED TO BE OUT OF MANUFACTURE LIMITS IAW B767 SRM 53-00-07. SHEAR TIE WAS REPLACED DURING THE MAINTENANCE VISIT.
